# SDR CALA2017081802753

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 105,703 hours, 12,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EEL LIGHTS DIM 33ABC-43ABC. REPLACED BATTERY PACK W6009. EFFECTED LIGHTS NOW BRIGHT. CHECKED SAFETY AND SECURITY AND VERIFIED OPERATION.
